MathSciNet Relay Station
MathSciNet bibliographic data
MR950532 35Q20 (35C05)
Guha-Roy, C. Exact solutions to a coupled nonlinear equation. Internat. J. Theoret. Phys. 27 (1988), no. 4, 447–450.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement